My wife was on Terbinafine for about 3 weeks and now she has crippling joint pain. She has stopped taking the medication but is there anyway to help clear her system of this terrible drug?
I've also been taking Terbafine and have had the exact same joint pain. You are the first I've read that has associated the Terbafine with the joint pain. I, too, started severe joint pain about 3 weeks after I began the med. At first, the pains lasted 2 to 3 days, and they moved around. Now, 6 weeks after starting the med, the joint pains aren't quite as severe, but they are still there. Did your wife have a skin rash/welts as well? Have your wife's pains stopped now that she's off the Terbafine? I'd be really interested to know how she is. Thanks!
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Onychomycosis -- Toenail - Has anyone used GRIS-PEG for nail fungus & if so was it successfull after
Posted 9 Nov 2010 • 1 answer
Onychomycosis -- Toenail - my toenail just fell off after a blood blister popped. their seems to be?
Posted 22 Mar 2012 • 1 answer
Posted 13 Jan 2015 • 2 answers
Posted 12 Feb 2016 • 1 answer
Posted 14 Jun 2016 • 0 answers